MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-151R
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304); Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that this g5 was stuck in a boot loop and not displaying any content.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that this g5 was stuck in a boot loop and not displaying any content.The customer tried rebooting the unit and ran it on battery power; however, it wouldn't start up.After the customer reconnected the power cable, the unit rebooted; however, it didn't display any content.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/08/2025 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied and stated that no other devices were connected to this unit.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this g5 was stuck in a boot loop and not displaying any content.The customer tried rebooting the unit and ran it on battery power; however, it wouldn't start up.After the customer reconnected the power cable, the unit rebooted; however, it didn't display any content.There was no patient injury reported.Investigation summary: the device with the reported issue was returned for evaluation.The reported issue was duplicated during the evaluation of the unit.The root cause of the reported issue was determined to be a circuit board failure of the main board.The following field(s) contain no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/08/2025 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied and stated that no other devices were connected to this unit.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type? h3 device evaluated by manufacturer? h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23863799
Report Number8030229-2025-05924
Device Sequence Number9350254
Product Code MHX
UDI-Device Identifier04931921002018
UDI-Public(01)04931921002018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-151R
Device Catalogue NumberCU-151R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT APPLICABLE (N/A); NOT APPLICABLE (N/A)
Patient SexUnknown